MathSciNet Relay Station
MathSciNet bibliographic data
MR2302552 11F22 (11F03 11F20 33D15)
Bringmann, Kathrin; Swisher, Holly On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2317–2326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement